MathSciNet Relay Station
MathSciNet bibliographic data
MR2743780 54H25 (47H10)
Feng, Yuqiang; Mao, Wei The equivalence of cone metric spaces and metric spaces. Fixed Point Theory 11 (2010), no. 2, 259–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement